Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weak amenability of weighted group algebras on some discrete groups

Tom 230 / 2015

Varvara Shepelska Studia Mathematica 230 (2015), 189-214 MSC: Primary 46H20, 43A20; Secondary 43A10. DOI: 10.4064/sm8100-12-2015 Opublikowany online: 25 January 2016

Streszczenie

Weak amenability of $\ell ^1(G,\omega )$ for commutative groups $G$ was completely characterized by N. Gronbaek in 1989. In this paper, we study weak amenability of $\ell ^1(G,\omega )$ for two important non-commutative locally compact groups $G$: the free group $\mathbb {F}_2$, which is non-amenable, and the amenable $\boldsymbol {(ax+b)}$-group. We show that the condition that characterizes weak amenability of $\ell ^1(G,\omega )$ for commutative groups $G$ remains necessary for the non-commutative case, but it is sufficient neither for $\ell ^1(\mathbb {F}_2,\omega )$ nor for $\ell ^1(\boldsymbol {(ax+b)},\omega )$ to be weakly amenable. We prove that for several important classes of weights $\omega $ the algebra $\ell ^1(\mathbb {F}_2,\omega )$ is weakly amenable if and only if the weight $\omega $ is diagonally bounded. In particular, the polynomial weight $\omega _{\alpha }(x)=(1+|x|)^{\alpha }$, where $|x|$ denotes the length of the element $x\in \mathbb {F}_2$ and $\alpha \gt 0$, never makes $\ell ^1(\mathbb {F}_2,\omega _{\alpha })$ weakly amenable.

We also study weak amenability of an Abelian algebra $\ell ^1(\mathbb {Z}^2,\omega )$. We give an example showing that weak amenability of $\ell ^1(\mathbb {Z}^2,\omega )$ does not necessarily imply weak amenability of $\ell ^1(\mathbb {Z},\omega _i)$, where $\omega _i$ denotes the restriction of $\omega $ to the $i$th coordinate ($i=1,2$). We also provide a simple procedure for verification whether $\ell ^1(\mathbb {Z}^2,\omega )$ is weakly amenable.

Autorzy

  • Varvara ShepelskaDepartment of Mathematics
    University of Manitoba
    420 Machray Hall, 186 Dysart Road
    Winnipeg, Manitoba
    R3T 2N2 Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek